# SDR DALA2022081605558

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2363844) DURING INSPECTION FOUND CORROSION AND ELONGATED FASTENER HOLES ON SETTLEMENT AREA OF FAIRING PANEL 194E BTW STA 727+2.7 AND LBL23-RBL23. FASTENER HOLES ON SETTLEMENT AREA OF FAIRING PANEL 194E BTW STA 727+2.7 AND LBL23-RBL23 WERE REPAIRED PER ER/A 601111-14 REV. ORIGINAL.
